# SDR SIMA201812242001

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 30,231 hours, 27,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR EMERGENCY LIGHT ON OVERWING INOP.-C/A-RAR EXTERNAL EMERGENCY LIGHT RH LAMP IAW EMB 140 AMM 33-50-10. OPC GOOD.
